Fast solvers of integral equations on closed curves

Fast solvers of integral equations on closed curves

Year of publication

1997

Authors

Saranen, J.; Vainikko, G.

Organizations and authors

Publication type

Publication format

Article

Parent publication type

Compilation

Article type

Other article

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A3 Book section, Chapters in research books

Publication channel information

Publisher

Longman

Pages

12-21

Open access

Open access in the publisher’s service

No

Self-archived

No

Other information

Internationality of the publisher

International

Language

English

International co-publication

No

Co-publication with a company

No

The publication is included in the Ministry of Education and Culture’s Publication data collection

Yes

Fast solvers of integral equations on closed curves - Research.fi